Cerebral sinus thrombosis in a trauma patient after recombinant activated factor VII infusion.
Department of Anesthesiology, Mannheim University Clinic, Germany.Anesthesiology (Impact Factor: 5.16). 03/2004; 100(2):441-3. DOI: 10.1097/00000542-200402000-00037
- Canadian Journal of Anaesthesia-journal Canadien D Anesthesie - CAN J ANAESTH. 01/2005; 52(1):26-29.
- [Show abstract] [Hide abstract]
ABSTRACT: Uncontrolled haemorrhage is a major cause of death in trauma patients: sometimes inaccessible to surgery and often associated with coagulopathy. We report a case of severe blunt pelvic trauma associated with suicide. The conventional treatments were unsuccessful and embolization was impossible. The patient required massive blood product transfusion. A 100 μg/kg recombinant activated factor VII dose was infused, twice. After administration of the first dose, the blood requirement decreased dramatically. Further work and trials are required to assess the safety profile and dose regimen for this drug.Annales Francaises D Anesthesie Et De Reanimation - ANN FR ANESTH REANIM. 01/2006; 25(9):990-993.
- Injury Extra 01/2008; 39(11):364-365.
Data provided are for informational purposes only. Although carefully collected, accuracy cannot be guaranteed. The impact factor represents a rough estimation of the journal's impact factor and does not reflect the actual current impact factor. Publisher conditions are provided by RoMEO. Differing provisions from the publisher's actual policy or licence agreement may be applicable.